MathSciNet Relay Station
MathSciNet bibliographic data
MR2276654 35J10 (35P20)
Yu, Yifeng A remark on the semi-classical measure from $-\frac{h^2}{2}\Delta+V$ with a degenerate potential $V$. Proc. Amer. Math. Soc. 135 (2007), no. 5, 1449–1454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement